# SDR SWAA982758

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT GALLEY SVC DOOR SKIN BENT AT HINGE CUTOUT OF LOWER HINGE AREA.  STRAIGHTENED SKIN PER BOEING SRM.
